I take 36mg Concerta
Hello KaeleeLiviingston. If you/the person took more than the 36mg dose (considered to be the dose for an adult) I would contact the nearest medical professional or emergency room, explain how much the person has taken, and if necessary what action might be taken. Regards pledge
An overdose of Concerta can be fatal.
Overdose can cause vomiting, agitation, tremors, muscle twitching, seizure (convulsions), confusion, hallucinations, sweating, fast or pounding heartbeat, blurred vision, dry mouth and nose, and fainting.
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 3 Apr 2011 • 1 answer
Posted 20 Jan 2012 • 1 answer
Posted 30 Sep 2015 • 0 answers
Posted 20 Mar 2016 • 1 answer